Infinitesimal rigidity of surfaces in A 3

Alois Švec

Czechoslovak Mathematical Journal (1988)

  • Volume: 38, Issue: 3, page 479-485
  • ISSN: 0011-4642

How to cite


Švec, Alois. "Infinitesimal rigidity of surfaces in $A^3$." Czechoslovak Mathematical Journal 38.3 (1988): 479-485. <>.

author = {Švec, Alois},
journal = {Czechoslovak Mathematical Journal},
keywords = {infinitesimal rigidity; convex surfaces; equiaffine 3-space},
language = {eng},
number = {3},
pages = {479-485},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Infinitesimal rigidity of surfaces in $A^3$},
url = {},
volume = {38},
year = {1988},

AU - Švec, Alois
TI - Infinitesimal rigidity of surfaces in $A^3$
JO - Czechoslovak Mathematical Journal
PY - 1988
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 38
IS - 3
SP - 479
EP - 485
LA - eng
KW - infinitesimal rigidity; convex surfaces; equiaffine 3-space
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.